RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prog. Math., 2018, Volume 326, Pages 459–579 (Mi pma2)  

Modality of representations, and packets for $\theta$-groups

Vladimir L. Popovab

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow 119991, Russia
b National Research University, Higher School of Economics, Myasnitskaya 20, Moscow 101000, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-02158
This work was supported by the Russian Foundation for Basic Research, project no. 15-01-02158.



ArXiv: 1707.07720
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/pma2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019